MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1428120-J
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal stent graft system on (b)(6) 2024.During a routine follow-up on (b)(6) 2024, via computed tomography (ct) scan, it was noted that the patient's left iliac limb had migrated distally from the left internal artery, nearing the sac.On (b)(6) 2024, the patient underwent re-intervention with the implantation of an additional ovation ix iliac limb.The limb was placed from the main body limb down to the distal common iliac.The final patient status was reported as stable.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device was properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the ovation ix left common iliac limb migration complaint is unconfirmed.The additional endovascular complaint is confirmed.This is moderately consistent with the reported adverse event/incident.The complaint is likely anatomy-related.At the one-month post-operative computed tomography (ct) scan, the inferior stent margin was 27 mm from the left hypogastric artery.An ovation limb 14-28-120mm was placed in the left iliac artery.The distance from the inferior stent margin of the left iliac limb to the top of the left hypogastric accommodated the 120mm length limb; however, the next size length of 140mm may have encroached upon the hypogastric.Occluding both hypogastrics would have been a cautionary product use condition.This likely contributed to the reported event (anatomy-related).There may have been cranial migration of the left limb; however, that could not be conclusively determined as the immediate post-index distal landing zone could not be determined.Procedure-related harms could not be determined.The final patient status was reported as stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: date of received by manufacturer updated.H6: investigation finding codes: remove 3233.H6: investigation conclusion codes: remove 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19256228
Report Number3008011247-2024-00052
Device Sequence Number14105224
Product Code MIH
UDI-Device Identifier00850007370190
UDI-Public(01)00850007370190(17)250517(10)FS051722-21
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model NumberTV-IL1428120-J
Device Lot NumberFS051722-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY FS122123-04; OVATION IX ILIAC LIMB FS081923-21; OVATION IX ILIAC LIMB FS083123-49; OVATION PRIME FILL POLYMER FF102423-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown